# SDR ASOA201001453

- Difficulty date: September 27, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 16,467 hours, 11,582 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY FLOODLIGHT AFT OF SERVICE DOOR INOP.  RELAMPED FLOOR LEVEL EMERGENCY FLOODLIGHT AFT OF SERVICE DOOR IAW AMM 33-51-11.  RELAMPED FLOOR LEVEL EMERGENCY FLOODLIGHT AFT OF SERCICE DOOR IAW AMM 33-51-11.  (CLOSED)
